MathSciNet Relay Station
MathSciNet bibliographic data
MR237946 (38 #6223) 35.24
Mazʹja, V. G. Examples of nonregular solutions of quasilinear elliptic equations with analytic coefficients. (Russian) Funkcional. Anal. i Priložen. 2 1968 no. 3, 53–57.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement